| Model Number |
MA60AC |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during the surgery broken haptic was noticed.Procedure details and patient impact have not been reported.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).